# SDR UIEA2019081435060

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 287 Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK -TEE, NOSE WHEEL WELL BULKHEAD VERTICAL TEE LH SIDE AT STA 287, BL 25, WL 172.( PERFORMED CRACK AREA REPAIR IAW EO NO 6753A027 PART 3 AND SRM 51-70-12-0G-0 REV 110. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
